# SDR 98ZZZX3157

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spline Adapter
- Part number: 230052711
- Condition: Mismanufactured
- Location: Engine
- Component: 23005250
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PERFORMED TOLERANCE INSPECTION PER OVERHAUL MANUAL.  FOUND OUTSIDE DIAMETER UNDERSIZED (.9850 INCH).  RECEIVED FROM ALLISON NEW.  FOUND OUTSIDE DIAMETER ON SPLINE ADAPTER MANUFACTURED UNDERSIZED.  ACTUAL MEASUREMENT WAS .9850 INCH.
